Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 54, Number 2
Publication Date: 1974
Miscellaneous front pages, Pacific Journal of Mathematics, volume 54, issue 2 (1974)
Walsh series with coefficients tending monotonically to zero.
J. E. Coury; 1-16
Fixed point theorems for multivalued noncompact acyclic mappings.
P. M. Fitzpatrick and W. V. Petryshyn; 17-23
On the theory and application of sum composition of Latin squares and orthogonal Latin squares.
A. Hedayat and E. Seiden; 85-113
Continuous measures, Baire category, and uniform continuity in topological groups.
Gerald L. Itzkowitz; 115-125
Right congruences and semisimplicity for Rees matrix semigroups.
Robert H. Oehmke; 143-164
Differential inequalities and local valency.
Q. I. Rahman and J. Stankiewicz; 165-181
Strongly regular graphs and group divisible designs.
Mohan S. Shrikhande; 199-208
Dual generalizations of the Artinian and Noetherian conditions.
Robert C. Shock; 227-235
Approximation and interpolation for some spaces of analytic functions in the unit disc.
A. Stray; 237-251
Monotone decompositions into trees of Hausdorff continua irreducible about a finite subset.
Eldon J. Vought; 253-261
Invariant means and ergodic sets in Fourier analysis.
Gordon S. Woodward; 281-299